Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Had accident, causing blood in stools. Pain in right side stomach and passing stools. Cause for the problem?

Had a rollover auto accident a year and a half ago and since day one I have had blood in my stools (bright red) but it s a lot of blood, it fills the whole toilet after I go. I get pains in my right side of stomach that changes to my left side. Sometimes it even hurts just to go poop. It should be gone by now, it s been almost 2 years since accident. Should I be worrying? What are some possible related terms/names I can look up for more info about it?
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Diabetologist 's  Response

Large amount of fresh blood in the stool.
this may be related to the accident or it may not be.
But it is a cause for concern.
Fresh blood in stool is mostly from the lower Gastrointestinal tract.
Consult your doctor for more help.
Answered: Tue, 4 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor